# SDR ASAA2023011861546

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 53,043 hours, 15,835 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Panel
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FUEL QTY IND @ REFUEL PANEL BLANK. GROUNDED - YES. CYCLED PWR - #2 FUEL QTY/IND RESTORED. OPS CK OK.
